# SDR PLGA980218D

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Water Contam
- Location: Rt Tailpipe
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PWM - FLT 4327 - AFTER TAKEOFF, THE RIGHT TAIL PIPE HOT LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES AND LIGHT DID NOT EXTINGUISH.  THE RIGHT ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO PWM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WATER IN DETECTOR CONNECTOR.  UNIT WAS CLEANED AND SYSTEM TESTED GOOD.  (M)
